MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD INSYTE AUTOG BC; PERIPHERAL IV CATHETERS

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD INSYTE AUTOG BC; PERIPHERAL IV CATHETERS
Catalog Number 381034
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional lot numbers were provided in this complaint for material number 381034.Lot # 4239978 mnf date 2024-08-28 exp date 2027-07-31.Lot # 4199766 mnf date 2024-07-25 exp date 2027-06-30.Lot # 3362802 mnf date 2024-01-02 exp date 2026-12-31.H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
It was reported that bd insyte autog bc needle did not retract.The following information was provided by the initial reporter: nurse stating cannula was not retracting when button pressed, tried multiple cannula's with the.Lot: 4239978 for same issues.Tried new lot: 4199766 same issues would not retract.Tried lot: 3362802.Would not retract as well.Tried lot 4030760, would also not retract right away.It appears as if button is getting stuck.Multiple staff tried was not user error.All cannula's removed from floor and sent to materials management.
 
Additional Manufacturer Narrative
Investigation results: the complaint that the needle would not retract could not be confirmed from the 4 representative 20g insyte autoguard units that were received in sealed unit packages from lot 4239978.No samples physical samples were received for batches 4199766, 3362802, and 4030760.A functional test showed that each needle retracted within specification.No damage or defects were identified on the returned samples.Although the representative samples do not support the complainant¿s description, the complaint has been documented and will continue to be monitored as part of ongoing efforts to identify potential manufacturing related issues.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.
 
Event or Problem Description
No additional information.

Brand Name
BD INSYTE AUTOG BC
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21403343
Report Number1710034-2025-00239
Device Sequence Number15832390
Product Code FOZ
UDI-Device Identifier00382903810345
UDI-Public(01)00382903810345(11)240201(17)270131(10)4030760
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number381034
Device Lot Number4030760
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2025
Supplement Date Received by Manufacturer03/13/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date03/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown